mellifluous

Member
  • Content count

    3267
  • Joined

  • Last visited

About mellifluous

  • Rank
    Member

Profile Information

  • Gender
    female

Recent Profile Visitors

6450 profile views
  1. thanks for the replies, everyone i ended up going with seroquel, which i've taken before but not at a super low dose for sleep. it worked wonders last night! i'd forgotten that trazodone worked for me until it didn't anymore for some reason. and i'm afraid of developing a habit on klonopin. i was told to take 25 mg with 1 mg ativan and i slept through the night. wonder of wonders! i feel so much better already! thanks again! xx
  2. since going off clozaril/zyprexa and onto risperdal only i'm having sleep trouble. my psychiatrist gave me the following options: seroquel klonopin trazodone which of these three would you choose? why? please don't give me a fourth option because i'm unlikely to hit up my psychiatrist for another something. just, of the three...can you even rank them? i have paranoid schizophrenia and ocd, if that would change your answer. cheers, melli xx also in case it matters, the sleep issues are as follows: i wake up every hour throughout the night. until last night i wasn't having difficulty falling asleep, just staying asleep. now, as of last night, it's both.
  3. that is some straight up bullshit. ECT did wonders for me, i'm not anti at all. i'm just saying, i have no memories of it happening and about a month or so prior is totally wiped out. still worth it, but that's some bullshit to say it's me simply "believing it is or catastrophizing". i'm glad you have the wherewithal to have some perspective on the situation. it can be incredibly helpful for certain things (it got rid of my command hallucinations, which were going to end up with me killing me), but it's not without any risk whatsoever. good luck to you. xx
  4. i tend to end up worse off after i crack, so i'm going with no, it's not a healing process... not for me.
  5. ECT

    i'm so sorry you're suffering so much... i hope beyond hope that it gets better for you. xx
  6. for me it's both. when i have gotten less sleep, i'm more symptomatic and prone to breakthrough symptoms. if i go long enough with troubled sleep, i can have a full on episode. also, however, when i'm having a break, i will absolutely stop sleeping as much...sometimes staying up multiple nights in a row to do various things.
  7. hi, i'm diagnosed paranoid schizophrenic so this isn't something i've personally experienced. i'm posting to say that SZA can definitely include mixed states. just like it can include other bioplar states...depression, mania, whatever else there is. a dear friend of mine had a lot of mixed states the last couple of years and he was diagnosed SZA, bp subtype. i don't think it means your treatment team has made an error and misdiagnosed you. if you're really/also asking what a mixed state is or how it's identified, i'm sure others in this section who've had them will be along to answer that question for you better than i could. sorry you're suffering and hope you're doing better soon. xx -melli PS: soz...i forgot the other main reason i was posting. you said you were oblivious to it. you can lack insight to all sorts of things...i have a lot of experience with that. so my understanding is that apart from schizophrenia, those with bipolar also can have a lack of insight. it seems reasonable to me that 1. you were showing signs of being mixed and 2. were oblivious to it, but 3. your diagnosis has not changed/is in line with all of that. xx
  8. i have too much going on between the dentist and the cross tapering stuff and it's starting to stress me out. not ideal, to say the least
  9. @confused i hope tonight brings better sleep for you. and thank you for your wellsiwshes. xx
  10. I hope you hear back soon, confused xx I'm en route to the dentist. Fuuuuck
  11. You're on such a low dose and for a relatively brief amount of time I doubt there would be much trouble with discontinuation side effects or rebound effects. But what was the abilify treating? I might be more concerned about symptom rebound/relapse than the discontinuation itself leaving you with problems. I also wanted to say that taking one pill every other day, every two days, etc is not a means of discontinuation my psychiatrist has ever gone with.
  12. i don't know your situation and it's difficult for me to read that long paragraph. but i can answer this question for myself. the point is that without treatment i will either end up dead or doing something horrifying to myself. the only way i can effectively communicate with other people and participate in the world around me constructively is with treatment. i wouldn't say that treatment makes me "crazy". how does it do so for you? what do you mean, is what i'm asking? i will say this: i've not a good judge of myself when i'm untreated. i always think i'm better off, but then i look at how destructive schizophrenia has been when untreated in my life and i'm not better off. it's part of the illness that it deceives me in that way. i hope this helps you some. best wishes. xx -melli
  13. hey, i just want to tell you that i get being terrified, but really when you come to a point where you need to strongly consider ECT, all of this is not going to matter as much as your life will to you, i hope. i'm glad you have some options right now. ECT isn't a bad option though. yeah, it doesn't always meet with success, but sometimes it does. i wouldn't've done it if i'd had further medication options available, but i'm glad i did because it was like a "reset" button for me on treatment resistance AND it got rid of my command hallucinations. there are more options, too. i have to go now and possibly vomit after the lobotomy post, but i'm just saying, if it comes to be the time where you need to consider this, brain damage/changes can be caused by psychosis. i don't know anything about mood disturbance, but it definitely can be caused by psychosis. so, for me, at least, it was stopping something that was doing damage, not doing damage itself.